# SDR DALA2025092907041

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 76,969 hours, 29,648 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Condition: No Discrepancy
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

RETURNED ATL DUE TO BIRD STRIKE FOLLOWED BY ODOR IN THE COCKPIT.   PERFORMED BIRD STRIKE INSPECTION. INSPECTED LEFT PACK BAY AND RAM AIR INLET. NO DAMAGE FOUND. PERFORMED ENGINE AND APU RUN WITH BLEEDS ON. NO BURNING ODOR. OK FOR SERVICE.
